# SDR AALA201904259012

- Difficulty date: April 10, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 60,994 hours, 23,130 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Worn
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEFT HAND AFT DOOR AFT HINGE FITTINGS (2 EA) HAVE EXCESSIVE PLAY / WORN. REPLACED HINGE FITTINGS (2 EA) PER CMM 52-82-32-400-802-B01.
